# SDR MTNA20250805001

- Difficulty date: August 5, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N910FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- Aircraft time: 29,658 hours, 33,013 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Microphone
- Condition: No Test
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT OXYGEN MASK MICROPHONE HAS NO SOUND.  INSTALLED REPLACEMENT CAPTAINS O2 MASK IAW IAW STC STO1444SE DOCUMENT 3510-1 OPS CHECK GOOD.
